Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Semiclassical states for Dirac-Klein-Gordon system with critical growth 期刊论文
Authors:  Ding, Yanheng;  Guo, Qi;  Yu, Yuanyang
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Dirac-Klein-Gordon system  Least energy solutions  Concentration  Critical  
Existence and Multiplicity of Solutions for Nonlocal Systems with Kirchhoff Type 期刊论文
Acta Mathematicae Applicatae Sinica, 2016, 卷号: 32, 期号: 1, 页码: 35
Authors:  Zhang Zhitao;  Sun Yimin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
On a class of infinite-dimensional Hamiltonian systems with asymptotically periodic nonlinearities 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2011, 卷号: 32, 期号: 1, 页码: 45-58
Authors:  Yang, Minbo;  Shen, Zifei;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Variational methods  Least energy solution  Hamiltonian system  
Semi-classical ground states concentrating on the nonlinear potential for a Dirac equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 249, 期号: 5, 页码: 1015-1034
Authors:  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Nonlinear Dirac equation  Semi-classical states  Concentration  
Computing nearly singular solutions using pseudo-spectral methods 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2007, 卷号: 226, 期号: 1, 页码: 379-397
Authors:  Hou, Thomas Y.;  Li, Ruo
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
pseudo spectral methods  singular solutions  incompressible flow  dealiasing  
On the blowup for the L-2-critical focusing nonlinear schrodinger equation in higher dimensions below the energy class 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2007, 卷号: 39, 期号: 1, 页码: 34-56
Authors:  Visan, Monica;  Zhang, Xiaoyi
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
nonlinear Schrodinger equation  blowup  I-method  
Global smooth solutions and exponential stability for a nonlinear beam 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2007, 卷号: 45, 期号: 6, 页码: 1931-1964
Authors:  Yao, Peng-Fei;  Weiss, George
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
quasi-linear beam  exponential stabilization  energy-preserving system  boundary input and output  
The effect of the domain topology on the number of positive solutions of an elliptic system involving critical Sobolev exponents 期刊论文
HOUSTON JOURNAL OF MATHEMATICS, 2006, 卷号: 32, 期号: 4, 页码: 1241-1257
Authors:  Han, Pigong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
elliptic system  energy functional  (PS)(e) condition  critical point  critical Sobolev exponent  
On the profile of solutions for an elliptic problem arising in nonlinear optics 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2004, 卷号: 11, 期号: 2-3, 页码: 649-666
Authors:  Cao, DM;  Noussair, ES;  Yan, SS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
eletromagnetic guided waves  nonlinear elliptic problem  profile of solutions  
Multiplicity of positive solutions of a nonlinear Schrodinger equation 期刊论文
MANUSCRIPTA MATHEMATICA, 2003, 卷号: 112, 期号: 1, 页码: 109-135
Authors:  Ding, YH;  Tanaka, K
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30